# SDR MASA200200012

- Difficulty date: October 4, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 14,749 hours, 12,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LINE CHECK INSPECTION, THE #2 CABIN EMERGENCY LIGHT WOULD NOT ILLUMINATE. THE #2 EMERGENCY LIGHT POWER SUPPLY WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
